Yasmin and Fibro?

Discussion in 'Fibromyalgia Main Forum' started by RioRita1717, Oct 28, 2005.

  1. RioRita1717

    RioRita1717 New Member

    Hello All,

    I am going to revive this thread/topic as I am suffering SEVERE consequences from YASMIN birth control. I was only on it for 5 months but started feeling it's negative effects by month 3(unbelievable migraines, bloating and weight gain, sweats), but the HORRIFIC thing is, my symptoms have gotten increasingly WORSE since I went off July 19th. The migraines have subsided SOMEHAT, but I still need to take a migraine preventative med every day. What's worse is the extreme weight gain and bloating. I'm expanding before my eyes even while living a relatively "active" lifestyle and following a moderate caloric intake.

    Anyone else? Apparently this has a far worse effect on women with Fibro/CFS and there seems to be NOTHING you can do to shake the ill effects other than play the "waiting game". Like we need another challenge, right?

    PLEASE post any adverse reactions and be aware than for many women, there are no problems, OR, they arise sometimes after several years. Ugh!

    RioRita